# SDR SWIA200515792

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,222 hours, 7,167 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW SHATTERED IN FLIGHT.  REPLACED FO'S RIGHT SIDE WINDOW IAW CRJ MM 56-12-00, PN/OFF NP-139322-6, SN/OFF 02057H9529.
